Get a delayed rash over a weeks time
If I am allergic to erthyromycin would I be allergic to cleocin?
Added 7 Nov 2010:
I have been taking cleocin for a week for a tongue biopsy and noticed a prickley red rash on face, scalp, and upper back. After taking EES in the past I also had a delayed reaction similar to this drug.
Erythromycin belongs to a group of medications known as macrolides. It works by inhibiting a part of bacterial ribosomes, which are parts of cells that make proteins. By inhibiting the ribosomes, the medication interferes with the ability of bacteria to make proteins, which is necessary for the bacteria to grow and multiply.
This medication belongs to a group of antibiotics known as lincosamides. It works by inhibiting a specific area of bacterial ribosomes, which are parts of cells that make proteins. By inhibiting the ribosomes, Cleocin interferes with the ability of bacteria to make proteins, a process that is necessary for the bacteria to grow and multiply.
It could be a side effect of the med, however please do seek medical advice take care, be well.
- Cleocin Information for Consumers
- Cleocin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cleocin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 1 answer
Posted 18 Oct 2010 • 1 answer
Posted 28 Dec 2012 • 1 answer
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 19 Oct 2017 • 0 answers